Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Vaginal bleeding, birth control MIRENA, vaginal bleeding, cramping

Vaginal bleeding and birth control Okay so I recieved The MIRENA as my birth control, on Aug 3rd , 2011. I had stopped recieving my menstrual by october 2 nd. Now for the last week i ve had unexpected vaginal bleeding. First it was light pink barely noticeable. Then it got heavier. Lasted about 5 days and stopped so I thought it was my period . After having sex it started again. And then stopped. But this morning I woke up to blood soaked clothes and really bad cramping. What can this mean ?? Please help.
Asked On : Tue, 7 Feb 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome to HCM forum.There can be several reasons for your bleeding and likely causes are cervical dysplasia,cervical polyps,cervical cancer,cervical ectropian or cervical erosions,uterine polyps,vaginal yeast infection etc.Whatever is the cause,the symptoms shouldn't be must consult your doctor. your history suggests that you may be suffering from cervical erosions but anyways unless and until you are examined by your GYNEC,nothing can be diagnosed.Thanks and good luck.
Answered: Wed, 8 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor